Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Gauge invariant quantization on Riemannian manifolds

Authors: Zhang Ju Liu and Min Qian
Journal: Trans. Amer. Math. Soc. 331 (1992), 321-333
MSC: Primary 58G15; Secondary 58F05, 58F06
MathSciNet review: 1040266
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every pointwise polynomial function on each fiber of the cotangent bundle of a Riemannian manifold $ M$, a family of differential operators is given, which acts on the space of smooth sections of a vector bundle on $ M$. Such a correspondence may be considered as a rule to quantize classical systems moving in a Riemannian manifold or in a gauge field. Some applications of our construction are also given in this paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G15, 58F05, 58F06

Retrieve articles in all journals with MSC: 58G15, 58F05, 58F06

Additional Information

PII: S 0002-9947(1992)1040266-0
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia